Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had intercourse after periods. Took pills. Missing periods. What tablet can i take for getting periods?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
Hello Doctor

First of all, I am freaking out since i have not got my periods yet. I had my periods from 2nd XXXXXXX 2012 and lasted till 6th XXXXXXX 2012, I had sex on 6th and took an ipill within 5 hours, I consumed another ipill on 7th XXXXXXX as a precaution. Please suggest why have I not got my periods as yet as on 1st August 2012?
I have taken up a consultation from you last year as well.
what tablet can i take for my periods?
sorry, I meant 2nd july to 6th July 2012, LMP
Posted Tue, 21 Aug 2012 in Women's Health
Answered by Dr. Chetna Jain 11 hours later
Its commont oget irregular periods after i pill.
However its advisable to do beta hCG (blood preg test).and if its negative to take tab primolut N for withdrawl bleed for 7 days.
Its advisable to use regular contraception to prevent this happening again.
If without ipills or similar the periods are irregular then do hormmonal profile FSH LH prolactin and TSH on day 2/3 of cycle fasting.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor